# SDR FDEA202301310180

- Difficulty date: January 31, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N690FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 876
- Aircraft time: 20,840 hours, 12,036 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Power Unit
- Condition: No Test
- Location: Door Slide
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT DOOR SLIDE WILL NOT INDICATE ARMED.   FOUND AUTONOMOUS STANDBY POWER UNIT NOT TESTING ,  RESET AND UNIT TESTED NORMALLY IAW AMM REF  ABOVE. NO 60 DAY HISTORY, A/C OK TO CONTINUE.
